# SDR CKSA98296

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION, C2 THRESHOLD CARGO HOLD DOWN TRACK JUST FWD OF BS 1625, TRACK IS CRACKED AND TWO SCREWS SHEARED.  REPLACED FASTENERS IAW L1011 SRM 51-40-01.  REPAIRED CRACKED HOLD DOWN IAW L1011 SRM 51-50-04.  TREATED AND PRIMED IAW L1011 SRM 51-21-02 AND MM 20-51-09.  INSTALLED REPAIR IAW L1011 SRM 51-50-04.  CORROSION TASK CARD NUMBER C53-150-02-03.  NON ROUTINE TASK CARD NUMBER 22683.
